# SDR AT9900617

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 218-235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT TIMCO LAKE CITY FLORIDA, FOUND RT INBOARD SEAT TRACK SCRATCHED AND CORRODED AT BS 218 TO 965.  REMOVED SECTION OF SEAT TRACK FROM BS 218-235 AT EXISTING SPLICE.  FABRICATED REPAIR SECTION, ALODINED, PRIMED AND INSTALLED SECTION AT EXISTING SPLICE IAW DC9 SRM 51-30-2, 53-05 FIG 1, 53-05 FIG 4, 51-10-3.
